MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)

ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Catalog Number 07251670190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation.
 
Event or Problem Description
The initial reporter stated they received questionable results for samples from one patient tested with the elecsys anti-ccp assay on a cobas e 801 analytical unit (serial number (b)(6)) and compared to the siemens method.An interference is suspected by the customer.On (b)(6)2023, a sample from the patient was tested using the elecsys anti-ccp assay, resulting in a value of 309 u/ml.On (b)(6) 2023, a sample from the patient was tested using the elecsys anti-ccp assay, resulting in a value of 249 u/ml.On (b)(6) 2023, a sample from the patient was tested using the siemens anti-ccp method, resulting in a value of <0.5 ku/l.This result is consistent with the patient¿s clinical picture.
 
Additional Manufacturer Narrative
A sample of the patient was provided for investigation.The high elecsys anti-ccp result of the customer could be reproduced.No interfering factor against the streptavidin component of the assay could be determined in the sample.Based on the investigation results, the elecsys anti-ccp result is considered to be true positive.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-CCP
Common Device Name
ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17273355
Report Number1823260-2023-02196
Device Sequence Number5086157
Product Code NHX
UDI-Device Identifier04015630940370
UDI-Public04015630940370
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K081338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number07251670190
Device Lot Number69025301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIMOVO (2 TIMES/DAY).
Patient SexFemale